# SDR PNSA2014030301

- Difficulty date: March 3, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N665PA
- Make and model: Saab 340B
- Aircraft serial: 181
- Aircraft time: 51,223 hours, 42,016 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Part serial: 16241
- Condition: Failed
- Location: Emergency Lights
- Part time: 2,095 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS SQUAWKS ROWS 5 & 6 OVERHEAD LIGHTS, EXIT SIGNS AND ROWS 3, 4, 5 PROXIMITY LIGHTS, ALL OUT.  REPLACED EMERGENCY POWER SUPPLY 22LN.
